# SDR HALA2016042700144

- Difficulty date: April 18, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FRAMES 47-53.2 CORRODED.  REMOVED CORROSION IAW GMM, VOL 1, CHAP 5.   OUT OF LIMITS IAW SRM 53-31-15, REV 89, SEAT TRACK REPLACED IAW SRM 51-72-11, REV 89 AND DWG F53334771.
